I have been taking 30mg of Prevacid daily for two years for GERD. I also had been suffering with severe burning pain under my left shoulder blade. Since beginning the Prevacid, my life has changed completely. No reflux, and more importantly, no shoulder pain.
But now, my GP does not want to allow me to continue the Prevacid stating that Prevacid COMPLETELY stops the production of stomach acid and without some acid, my body will not absorb the essential minerals it needs. He took me off Prevacid and I have been taking 300mg of Rantinidine daily. Although it helps somewhat with the reflux, the buring pain is back and my quality of life has deteriorated.
I have not lost any weight, I am very fit, alll bodily functions work as they should... I would think if I was mineral deficient, there would be physical manifestations...
Does Prevacid completely stop acid production?
Can I be tested for mineral deficiencies?
Please help, I do not want to continue with this pain..
My doctor suggested Propulsid.After doing some research on it, there is no way I would take that drug...
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.